Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13

Thread: Lowerback Pain

  1. #1
    KunipshunFit's Avatar
    KunipshunFit is offline Lounge Lizard
    Join Date
    Jan 2002
    Location
    HELL - I got the last col
    Posts
    1,003

    Lowerback Pain

    I'm running 75mg Fina ED Wk 1-6
    Winny @ 50mg ED Wk 1-6

    I've got 4 weeks left of Winny
    and 2 weeks left of Fina...

    I'm having some pretty wierd/odd lower back pains when doing cardio, and working out these days.

    I know my kidneys are being pushed pretty hard...Urine is yellow and i can feel the pain in them some times. Nothing i'm worried about as i flush with 1.5 gals of water daily, and cranberry juice EOD.

    I am just curious, it's like the muscles in the center of my back are just getting PUMPED...i dont know how to explain it...it started one day when i was squatting, and now it does it doing cardio, abdominal twists, anything with my back...Hell i was having sex the other night, and my whole entire back cramped up!!!

    Is this just the hardness from the Fina/Winny kicking in or what?

    K'Fit

  2. #2
    Tankass's Avatar
    Tankass is offline Senior Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    1,185
    Dude up water intake, and maybe throw i some ala or milk thistle. Thats usually the start of some serious problems. PM GIG-G he had the same thing.

  3. #3
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    im going through something similar now on my leg days during my fina/prop cycle...my lower back ends up hurting like a bitch after i do squats/leg press and it carries over to my cardio. on non-leg days it goes away, however i don't know if it is entirely because my back is strained or from fina complications...hopefully the former.

  4. #4
    KunipshunFit's Avatar
    KunipshunFit is offline Lounge Lizard
    Join Date
    Jan 2002
    Location
    HELL - I got the last col
    Posts
    1,003
    DID you mean pm BIG-G?

    I'm just assuming it's lower back pain..and you want me to UP the water intake...my god 1.5 gals a day is about to kill me....

    My eyeballs FLOAT


    milk thistle will be started today, and ALA i'm looking into..


    K'Fit

    by the way, thanx for the quick replies.

  5. #5
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Not unusual to get painful lower back pumps with fina/winny. Mine are worse with dbols to the point where I sometimes have to lay down between sets.

  6. #6
    web03 is offline Associate Member
    Join Date
    Nov 2002
    Location
    michigan
    Posts
    263
    i've never taken fina or prop but when i was taking adrol i would get back pains constantly. I agree with Tankass with uping the water. I know how shitty it is trying to drink all that water but that was the key to my back pain....good luck bro...web

  7. #7
    Big Rhino's Avatar
    Big Rhino is offline Junior Member
    Join Date
    Nov 2002
    Location
    Eastcoast U.S.A
    Posts
    113
    Dude,definatly up your water intake and try some cranberry extract or milk thistle. I think the extract will, it usally does with me.


    RHINO

  8. #8
    BigSpanky's Avatar
    BigSpanky is offline Junior Member
    Join Date
    Jul 2002
    Location
    Texas
    Posts
    100
    I don't agree with it having anything to do with lower back muscles. I have the same problems when on dbol or fina it's your kidneys Bro.

  9. #9
    jleighty17 is offline Associate Member
    Join Date
    Feb 2002
    Location
    ohio
    Posts
    459
    Originally posted by BigSpanky
    I don't agree with it having anything to do with lower back muscles. I have the same problems when on dbol or fina it's your kidneys Bro.
    well dbol shouldnt effect your kidneys at all dbol is caused from muscles being pumped in youir back
    JLI

  10. #10
    ichabodcrane's Avatar
    ichabodcrane is offline Associate Member
    Join Date
    Mar 2002
    Location
    buque
    Posts
    438
    This always seems to come up. Sometimes it can be hard to differentiate between true kidney pain, and lower back pain (muscles). I am sure if your BP were to shoot up, which is not uncommon w/ d-bol) it could put stress on your kidneys. Have you monitored your BP lately? But actual damage usually manifests with more than just flank pain, not always though. Like I always say, the only way to know for sure is to get a KFT. More than likely, if you were relatively healthy to begin with, and you have no comorbid conditions, it is just due to muscle pain. But only you can ultimately decide what to do. As well, it is not uncommon for these muscles to become sore and "pumped" when on AAS. Just be aware, and pay attention to your body.

  11. #11
    BIG-G's Avatar
    BIG-G is offline Banned
    Join Date
    Dec 2002
    Location
    albany
    Posts
    922
    yep, 3 weeks of dbol , 3 weeks of back cramps that sometimes paralize me! Dont know why, but from all the reading i guess its the dbol causing a pump (cramp) that wont go away. FUCK!

  12. #12
    big swoll's Avatar
    big swoll is offline Member
    Join Date
    Aug 2002
    Location
    Dirty South
    Posts
    990
    i used to get lower back pain from winny, it wasn't unbearable and when i stopped using it it went away....i just figured that most people get sore joints when on winny and my back was getting sore from that....ur taking the zambons like i took so i bet its the same thing..good luck with that though

  13. #13
    nkkinetics is offline New Member
    Join Date
    Feb 2003
    Location
    Newport
    Posts
    34
    Had the same prob when I was on winny cramp up whenever, squats sex everything even had PT on my lower back to solve the problem, stoped doing sqauts and deadlifts for a while and the pain went away

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •